# SDR CA961018026

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assembly
- Part number: AHA1438
- Condition: Broken
- Location: Nr 2 Main
- Part time: 10,411 hours
- Component: Dunlop, AHA1489
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) A PIECE OF AIRCRAFT WHEEL FOUND ON RUNWAY, AFTER AIRCRAFT TAKEOFF. THE #2 MAIN LANDING GEAR WHEEL WAS MISSING ABOUT 1 FOOT OF THE BEAD AREA. THE TIRE WAS STILL INFLATED.
